# SDR EE4Y2019032108471

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N305GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 45,283 hours, 38,394 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 654656841
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE BS 1016 AFT PRESSURE BULKHEAD WEB, FROM THE AFT SIDE OF BULHEAD AT LEVEL OF STR-8L WEB WITH OIL CANNING. THE WEB WAS REPAIRED AS PER SRM 53-80-08 FIG. 203 REPAIR 12.
